EconPapers    
Economics at your fingertips  
 

Revealed preferences by topological methods

Lars Thorlund-Petersen

Economics Letters, 1985, vol. 18, issue 4, 317-319

Date: 1985
References: Add references at CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-1765(85)90045-X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:18:y:1985:i:4:p:317-319

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Series data maintained by Dana Niculescu ().

 
Page updated 2017-09-29
Handle: RePEc:eee:ecolet:v:18:y:1985:i:4:p:317-319